Complete Hartogs Domains in C2 have Regular Bergman and Szegö Projections.

Harold P. Boas; Emil J. Straube

Mathematische Zeitschrift (1989)

  • Volume: 201, Issue: 3, page 441-454
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Boas, Harold P., and Straube, Emil J.. "Complete Hartogs Domains in C2 have Regular Bergman and Szegö Projections.." Mathematische Zeitschrift 201.3 (1989): 441-454. <http://eudml.org/doc/174064>.

@article{Boas1989,
author = {Boas, Harold P., Straube, Emil J.},
journal = {Mathematische Zeitschrift},
keywords = {Szegö projections; regularity; Hartogs domains; biholomorphic mappings; Bergman projections},
number = {3},
pages = {441-454},
title = {Complete Hartogs Domains in C2 have Regular Bergman and Szegö Projections.},
url = {http://eudml.org/doc/174064},
volume = {201},
year = {1989},
}

TY - JOUR
AU - Boas, Harold P.
AU - Straube, Emil J.
TI - Complete Hartogs Domains in C2 have Regular Bergman and Szegö Projections.
JO - Mathematische Zeitschrift
PY - 1989
VL - 201
IS - 3
SP - 441
EP - 454
KW - Szegö projections; regularity; Hartogs domains; biholomorphic mappings; Bergman projections
UR - http://eudml.org/doc/174064
ER -

NotesEmbed ?

top

You must be logged in to post comments.